A simple geometrical construction of deformation quantization. (English) Zbl 0812.53034

The paper introduces a construction for *-products on symplectic manifolds via Weyl bundles. This is an alternative to the method of M. De Wilde and P. B. A. Lecomte [Lett. Math. Phys. 7, No. 6, 487–496 (1983; Zbl 0526.58023)]. Induced actions of the symplectic group and quantization are considered.


53D55 Deformation quantization, star products
53D05 Symplectic manifolds (general theory)


Zbl 0526.58023
Full Text: DOI Euclid


[1] F. Bayen, M. Fato, C. Fronsdal, A. Lichnerovicz and D. Sternheimer, Deformation theory and quantization, Ann. Phys. III (1978) 61-151. · Zbl 0377.53025 · doi:10.1016/0003-4916(78)90225-7
[2] M.De Wilde and P. B. A. Lecomte, Existence of star-product and offormal deformations in Poisson Lie algebra of arbitrary symplectic manifold, Lett. Math. Phys. 7 (1983) 487-496. · Zbl 0526.58023 · doi:10.1007/BF00402248
[3] B. Fedosov, Formal quantization, Some Topics of Modern Math, and Their Appl. to Problems of Math. Phys., Moscow, 1985, pp.129-136.
[4] B. Fedosov, Formal quantization, Quantization and index, Dokl. Akad. Nauk. SSSR 291 (1986) 82-86, English transl. in Soviet Phys. Dokl. 31 (1986) 877-878. · Zbl 0635.58019
[5] B. Fedosov, Formal quantization, An index theorem in the algebra of quantum observables, Dokl. Akad. Nauk SSSR 305 (1989) 835-839, English transl. in Soviet Phys. Dokl. 34 (1989) 318-321.
[6] A. Masmoudi, Ph.D. Thesis, Univ. de Metz (1992). · Zbl 0765.53023
[7] D. Melotte, Invariant deformations of the Poisson Lie algebra of a symplectic manifold and star-products, Deformation Theory of Algebras and Structures and Applica- tions, Ser. C: Math, and Phys. Sci., Vol. 247, Kluwer Acad. PubL, Dordrecht, 1988, 961-972. · Zbl 0672.58011
[8] H. Omori, Y. Macda and A. Yoshioka, Weyl manifolds and deformation quantization, Advances in Math. (China) 85 (1991) 224-255. · Zbl 0734.58011 · doi:10.1016/0001-8708(91)90057-E
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.